# SDR SWAA2023012694753

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 70,809 hours, 42,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST AT LOCATIONS M1675; M1674; M1669; M1672; M1673; M1668.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS PER AMM 22-51-06.
